About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 348701, 6 pages
http://dx.doi.org/10.1155/2013/348701
Research Article

Some Remarks on the Extended Hartley-Hilbert and Fourier-Hilbert Transforms of Boehmians

1Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa' Applied University, Amman 11134, Jordan
2Department of Mathematics and Institute of Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 19 January 2013; Accepted 15 March 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 S. K. Q. Al-Omari and A. Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain generalizations of Hartley-Hilbert and Fourier-Hilbert transforms on classes of distributions having compact support. Furthermore, we also study extension to certain space of Lebesgue integrable Boehmians. New characterizing theorems are also established in an adequate performance.